# SDR AALA202510218266

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 25,082 hours, 10,863 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS LAVATORY-D IS DIFFICULT TO OPEN AND UNLOCKED. TIGHTENED DOOR CUTOUT SCREW. PER AMM 25-40-14.
